# SDR ASAA2022081539528

- Difficulty date: August 15, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 758 hours, 251 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Valve
- Part number: 2496M44P02
- Part serial: GRT45326
- Condition: Faulty
- Location: #1 Engine
- Part time: 757 hours, 251 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENG DISPLAY (ALL BLOCKS) FLASHES SOLID AMBER 3 TIMES @ STARTER CUTOUT WITH NO WORDS ANNUNCIATED. GROUNDED - YES. REMOVED AND REPLACED STARTER AIR VALVE REF B737-9 AMM 80-11-02. (ASA 60467647)
